# SDR SWIA201332870

- Difficulty date: February 16, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 10,291 hours, 6,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT SIDE OF AIRCRAFT IN FRONT OF WING ON FUSELAGE AT FS 597 BETWEEN STRINGERS 10 - 11.  (C-CHECK)  COMPLIED WITH ITEMS 1 THRU 10 IAW REO.  INSPECTED AFTER REMOVAL OF THE DAMAGED AREA AND FOUND NO DEFECTS TO SKIN AND UNDERLYING STRUCTURES IAW NDTM.  COMPLIED WITH ITEMS 11 THRU 16 IAW REO INSTALLATION OF DOUBLER REPAIR TO FUSELAGE SKIN AT FS 597.0 AND BETWEEN STG 16 TO STG 17 IAW REO.
